On the evolutionary stability of Mendelian segregation. / Ubeda, F ; Haig, D ; Ubeda, Francisco.

In: Behavior Genetics, Vol. 170, No. 3, 07.2005, p. 1345-1357.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)1345-1357
Number of pages13
JournalBehavior Genetics
Volume170
Issue number3
DOIs
Publication statusPublished - Jul 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4513470